BenYousif, N.M. (2004) Complete polynomial vector fields in simplexes with application to evolutionary dynamics. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (5). pp. 1-10. ISSN 1417-3875
|
Text
p160.pdf Download (114kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p160.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:23 |
Last Modified: | 21 Mar 2015 10:23 |
URI: | http://real.mtak.hu/id/eprint/22683 |
Actions (login required)
![]() |
Edit Item |